# SDR UIEA2021082701900

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Illuminated
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LOOP 1 STATUS MESSAGE.  REPLACED FIRE OVERHEAT CARD M10224 PER AMM 26-10-01.
